Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Feeling nausea, having pain around and above belly button. Has flu but no fever. Experiencing some detox symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
Hi , I have an 11 yr old son who just started football yesterday. Right after conditioning he began feeling nautious. Today he is achy, feels nautious and is having pain around and above the belly button. He feels like he has the flu but no fever. Could he be experiencing some detox symptoms? I am worried about appendicitis?
Posted Mon, 26 Aug 2013 in Child Health
Answered by Dr. Irshad H Naqvi 43 minutes later
Hi dear.

Welcome to the health care magic.

With your hstory as described in you query. I can make out that
Cause of the pain and symptomatology could be,
*Stomach Infection,
Sudden strenous activity may also cause the soarness of muscle and its spasm.

To rule out appendicitis and stomach infection consultation with the general surgeon is a must.
General surgeon after examining the child may investigate him to explore other possibility and cofirmation of the diagnosis.

Hope your query is answered,

Please feel free for more clarification,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor